High E2 IMO. Which means your adex is shite.
BBB, my adex is from a pharmacy. The same adex they sell to patients, it is fully legit.
What else could it be? Somatostatin? From the GH I was previously using?[/quote]
In that case it’s probably gastritis from the orals. You might also have elevated RBCs, which will compromise portal blood flow in the liver IMO and result in slow digestion.
Give a pint of blood and follow an elimination diet for a couple of weeks.
Was in A&E last night, they took around 40ml of blood, body temp was elevated with shivers and aches. In the morning the doc said all blood results were fine and discharged me.
Im slowly reintroducing solid foods now, have less of a bloat.
In regards to the cycle and the orals, what do you suggest? Stop the cycle or finish it off?
How about reintroducing the orals?[/quote]
I just gave you my advice above. Did the doctor test for elevated hematocrit? I’m guessing you don’t actually know, you’ll just take his word that you are ‘fine’. IF HE DIDN’T LOOK FOR THE RELEVANT FACTORS THEN HIS TESTS MEAN NOTHING.
I said nothing about ‘solid foods’, I said “practice an elimination diet”.
I said “I suspect gastritis from the orals”. Do you think I would therefore recommend re-introducing them?
Essentially you have done nothing except see the doctor. He says ‘you’re fine’ when you KNOW YOURSELF THAT YOU ARE NOT, yet you take his word for it and think about carrying on as before and restarting the orals.
Can you sense my frustration?
I tried to get a copy of my bloods last night to see what they tested for but the a&e docs are absolute fanny’s.
I believe they did a FBC and blood culture, I am going to GP tomorrow morning and will request another blood test for RBC’s. Just in case you read this before tomorrow 10am GMT, what should I request be tested?[/quote]
There is guidance for blood tests in the HRT forum stickies. I take it you are you telling the doc exactly what you’ve been up to?
No I cant tell the doc that im using, I cant have them speaking to the GMC about me which they threatened to do last time. That would ruin my career as an MD.